Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Distance between Income Distributions

Anthony F. Shorrocks
Econometrica
Vol. 50, No. 5 (Sep., 1982), pp. 1337-1339
Published by: The Econometric Society
DOI: 10.2307/1911879
Stable URL: http://www.jstor.org/stable/1911879
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Distance between Income Distributions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1337
    1337
  • Thumbnail: Page 
1338
    1338
  • Thumbnail: Page 
1339
    1339